Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Outline of an algorithm for integer solutions to linear programs


Author: Ralph E. Gomory
Journal: Bull. Amer. Math. Soc. 64 (1958), 275-278
MathSciNet review: 0102437
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10224-4